CSN Login
Members Online: 2

You are here

Anyone: Have liver prob with Votrient?

Dutch1's picture
Dutch1
Posts: 152
Joined: Mar 2014

My liver functions have worsened with my last couple of blood workups.  Anyone out there who has had liver function problems while on Votrient?  Any advice?

Dutch

pvob
Posts: 7
Joined: Apr 2011

had the same thing went from 800mg to 400mg did also work without problems liver was normal again.

NewDay's picture
NewDay
Posts: 273
Joined: May 2012

This problem is very common with Votrient and can be very serious.  I don't know how high yours are, but if your levels are very high, you need to be getting it checked every two weeks because it can spike very suddenly.  I had to move to Inlyta.

Kathy

angec's picture
angec
Posts: 924
Joined: Mar 2012

Hi Dutch. Yes, this is a common issue. Not everyone goes through it. But, if the dosage is high to start, 800 mgs, then it is more common. The  doc should lower the dose to 400.  My mom is on 200 for three years and was NED after being stage four. Soo the 200mgs does work also. If the doc has you take a vacation from it until the liver goes down. NEVER go back to the 800 dose. There was an article about that on the boards here some time ago, posted by TW.  I think the article said something to the fact of not going higher than 400 mgs when you get back on Votrient. If it is not on these boards, then TW posted it on smartpatients.com.  It is good to look for it, lots of info to share with your doctor.  Hope this helps!  xo

Dutch1's picture
Dutch1
Posts: 152
Joined: Mar 2014

My readings from last week Tuesday spiked quite high.  This Tuesday, the readings have recovered, but they need to come down further.  I had stopped Votrient after the high readings and won't start up again until tolerable readings come through.  I'm getting checked weekly.

Thanks to both of you for your feedback.  Maybe I'll have to make a switch on my choice of chemo weapon, too. 

Dutch

mrou50
Posts: 389
Joined: Mar 2013

I had some movement in my liver enzymes each month, my oncologist kept a good eye on this,  he said if gets to a danger point we would stop Votrient but that was about all we did.  When the Votrient finally quit working that solved that issue.

 

Mark

Subscribe to Comments for "Anyone:  Have liver prob with Votrient?"